# SDR 2006UALA01892

- Difficulty date: August 30, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N331UA
- Make and model: Boeing 737322
- Aircraft serial: 24192
- Engine: Cfmint CFM563C1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Faulted
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO ORD DUE TO THE LANDING GEAR FAILING TO RETRACT.
